Testicular PAIN

  1. Registered User
    Anarchy939's Avatar
    Join Date
    Mar 2005
    Age
    38
    Posts
    482
    Answers
    0

    Testicular PAIN


    Any ideas on what is causing this? I have a feeling it is the Ultra HOTTER.. Every night lying in bed after taking my PCT supplements I get a few shooting pains in the back of my testicles, right where the "vein" or ventricle connects to the testicle.. I am a little freaked, so can anyone help me figure out what it is in my PCT causing this? Here's what I take each night:

    4 caps (610mg each) of Fenugreek
    3 caps ALRI Ultra HOTTER
    1 serving ZMA
    50mg DHEA
    1 cap DS Lean Extreme

    Any help is greatly appreciated..

  2. Registered User
    quigs's Avatar
    Join Date
    Dec 2004
    Posts
    1,252
    Answers
    0


    Quote Originally Posted by Anarchy939
    Any ideas on what is causing this? I have a feeling it is the Ultra HOTTER.. Every night lying in bed after taking my PCT supplements I get a few shooting pains in the back of my testicles, right where the "vein" or ventricle connects to the testicle.. I am a little freaked, so can anyone help me figure out what it is in my PCT causing this? Here's what I take each night:

    4 caps (610mg each) of Fenugreek
    3 caps ALRI Ultra HOTTER
    1 serving ZMA
    50mg DHEA
    1 cap DS Lean Extreme

    Any help is greatly appreciated..
    I got it toward the end of my superdrol cycle. Went away during pct. No problems since. I wouldnt worry too much.
  3. Registered User
    Growin Guns's Avatar
    Join Date
    Jun 2005
    Age
    49
    Posts
    21
    Answers
    0


    Sorry if I missed it, but I didn't see that you said you were in PCT. I would knock off the Fenugreek (or at least lower the dose) for a few days and see if that helps the pain go away. Just my $0.02.
    Good luck with this!
    GG
    •   
       

  4. Registered User
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,237
    Answers
    0


    Strange that you got it during PCT. Everytime I got it was because of ph/ps hard on the HPTA like 1-test, m1t etc on cycle. I'm pretty sure it had something to do with being suppressed.

    Why not try splitting up the hotter? Is there a good reason for taking in one go?
  5. Registered User
    klugman's Avatar
    Join Date
    Dec 2004
    Age
    41
    Posts
    460
    Answers
    0


    I only had slight pain during my last 1-ad/4-ad cycle.

    I upped the 4-ad by 300mg and that seemed to help.

    I wouldn't worry too much unless it becomes more frequent and longer in duration.
  6. Registered User
    wheels's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Jul 2005
    Posts
    638
    Answers
    0

    hello anachy939


    Quote Originally Posted by Anarchy939
    Any ideas on what is causing this? I have a feeling it is the Ultra HOTTER.. Every night lying in bed after taking my PCT supplements I get a few shooting pains in the back of my testicles, right where the "vein" or ventricle connects to the testicle.. I am a little freaked, so can anyone help me figure out what it is in my PCT causing this? Here's what I take each night:

    4 caps (610mg each) of Fenugreek
    3 caps ALRI Ultra HOTTER
    1 serving ZMA
    50mg DHEA
    1 cap DS Lean Extreme

    Any help is greatly appreciated..
    WHY ARE YOU TAKING DHEA WHEN LEAN XTREME HAS DHEA IN IT?
  7. Registered User
    Iron Warrior's Avatar
    Stats
    6'0"  265 lbs.
    Join Date
    Feb 2003
    Posts
    5,329
    Answers
    0


    Quote Originally Posted by wheels
    WHY ARE YOU TAKING DHEA WHEN LEAN XTREME HAS DHEA IN IT?
    LX contains 7-OH, not DHEA
  8. Registered User
    Anarchy939's Avatar
    Join Date
    Mar 2005
    Age
    38
    Posts
    482
    Answers
    0


    Quote Originally Posted by wheels
    WHY ARE YOU TAKING DHEA WHEN LEAN XTREME HAS DHEA IN IT?
    ^^ what he said.

    Thanks for the ideas guys.
  9. Registered User
    wheels's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Jul 2005
    Posts
    638
    Answers
    0

    Thumbs down HELLO IRON WARRIOR


    Quote Originally Posted by Iron Warrior
    LX contains 7-OH, not DHEA
    7-OH IS A METABOLITE OF WHAT?????????????
  10. Registered User
    jasonschaffin's Avatar
    Join Date
    Apr 2005
    Age
    29
    Posts
    1,253
    Answers
    0

    Thumbs down Hello Wheels!


    Quote Originally Posted by wheels
    7-OH IS A METABOLITE OF WHAT?????????????
    http://www.designersupps.com/product...leanxtreme.pdf

    Unlike DHEA these two metabolites (7-OH) do not convert into androgens or estrogens.

    Do some reading.
  11. Tan from the Island
    Board Sponsor
    Sky9's Avatar
    Join Date
    Jun 2005
    Age
    31
    Posts
    388
    Answers
    0


    To answer the original question, it is not unusual to experience a dull consistant pain in one or both testicles when starting PCT, especially if using stronger substances for stimulating LH/FSH such as ATD or clomid. It should pass within your first week of PCT, other wise it may be a vericose vein or epididimytis. Think of it as jump starting your balls a little bit. Its normal that it happens at night within an hour of your ATD dosing, just take two ibprofen (sp?) if it becomes too uncomfortable or keeps you from sleeping.
  12. Registered User
    wheels's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Jul 2005
    Posts
    638
    Answers
    0

    Thumbs up hello jasonschaffin


    Quote Originally Posted by jasonschaffin
    http://www.designersupps.com/product...leanxtreme.pdf

    Unlike DHEA these two metabolites (7-OH) do not convert into androgens or estrogens.

    Do some reading.
    SO WHAT YOU ARE SAIDING IS UNLIKE DHEA YOU ARE A METABOLITE OF INBREEDING YOUR MOTHER SISTER?
  13. Registered User
    riverman's Avatar
    Join Date
    Jan 2004
    Age
    59
    Posts
    25
    Answers
    0


    Sounds like a varicoseal. You might want to have it checked.
  •   

      
     

Similar Forum Threads

  1. TRT & Testicular pain
    By corndog in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 12-31-2012, 09:34 AM
  2. Testicular Pain
    By AnthonyIOSOS in forum General Chat
    Replies: 9
    Last Post: 01-16-2011, 04:41 PM
  3. Testicular Pain from 6-oxo, Activate X?
    By adnscmplx in forum Supplements
    Replies: 11
    Last Post: 12-26-2008, 08:12 PM
  4. Testicular pain
    By mr j in forum Post Cycle Therapy
    Replies: 6
    Last Post: 12-11-2008, 06:18 PM
  5. Testicular Pain- Help!
    By RyanOFelt in forum Nutrition / Health
    Replies: 13
    Last Post: 02-13-2008, 10:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in